# SDR 0100609874

- Difficulty date: February 17, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- Aircraft time: 52,085 hours, 48,764 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Duct
- Condition: Binding
- Location: Lt & Rt Wings
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE SLAT DISAGREEMENT LIGHT ILLUMINATED AND AIRCRAFT HAD A NOTICEABLE ROLL THE THE RIGHT WHEN SLATS EXTENDED.  FOLLOWED COM PROCEDURES.  FLAP/SLAT HANDLE WAS SPLIT.  FLIGHT MADE AN UNEVENTFUL LANDING AT MSP.  MAINTENANCE INSPECTION OF SLATS DETERMINED THE LEFT T-DUCT WAS BINDING.  REPLACED T-DUCT.  LUBED ALL SLAT TRACKS AND ROLLERS AND INSPECTED CABLES. OPERATIONAL CHECK NORMAL.
